Damla21

Member
  • Content count

    2
  • Joined

  • Last visited


Community Reputation

0 Neutral

About Damla21

Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

763 profile views
  1. Yep i think i might stop it for a while and see how i go from there :-)
  2. Hi everyone! so basically i have previously been on Accutane about 3-4 years ago with great results, but about 3 or so months ago i went to the dermatologist because i wanted to clear some mild, but persistent acne and was prescribed Differin. I've been on this for a good 3 months but my face looks absolutely horrible. by mild acne is now in places that i was previously clear, and I've got huge acne blemishes all around my cheek. My skin is very dry and I've got a rash on both sides of my cheek that looks like eczema, it is extremely red, sore, flaky and itchy. i don't know if i should stick around with this treatment. its just getting worse and worse. has anybody experienced this and am i better off just getting off the treatment?